# SDR CALA2025100709752

- Difficulty date: October 3, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 73,370 hours, 32,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5311233320000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND 2 LARGE SCRATCHES AND DENT ON FUSELAGE JUST AFT OF DOOR 1L.THE GOUGE MEASURES 4.25" BY 2.0" AND GOES ACROSS A STRINGER AND THROUGH TWO RIVET HEADS (AS PICTURED). THE DENT MEASURES .065" DEEP. USING SRM REFERENCE 53-11-11-283-017 BLEND OUT (REWORK) PLUS DENT. REMOVED 6EA. RIVETS AND BLEND GOUGE REF SRM 53-11-11-283-017 REF. SRM: 53-11-11-283-017- PERFORMED HFEC TO EXTERNAL AND INTERNAL SURFACE OF BLEND-OUT AREA WITH NO CRACKS DETECTED AT THIS TIME. ACCOMPLISHED STEPS 1. , 2. ,  3. AND  4. REF AVO15755. ACCOMPLISHED STEP 9 REF AVO15755 . UPDATE SDR WHILE ACCOMPLISHING STEP 14 OF AVO15755 AFTER COLDWORKING THERE IS EVUIDANCE OF OILCANNING ON FUSELAGE SKIN IN DENTED AREA ONLY. REF AVO15755 REV A- WITNESSED ACCMPMNT OF STEPS 1-4. ACCMPL HFEC OF EXTERNAL/INTRNL SKIN PRE-BLENDOUT AND POST BLENDOUT AND FASTNR HOLES PER STEPS 5,6, AND 7. NO CRACKS DETECTED AT THIS TIME. REF AVO15755 REV A- ACCOMPLD STEP 8 FOR MAPOUT OF REMAINING THICKNS OF SKIN AND SENT TO ESC. WITNESSED STEPS 9-11. ACCMPLD HFEC PER STEP 12,13 WITH NO CRACKS DETECTED AT THIS TIME. REF AVO15755 REV A- WITNESSED STEP 14 COLDWORKING OF DENT. ACCMPLD INTERNAL/EXTRNL HFEC OF REWORKED SKIN AND OPEN FASTNR HOLES PER STEPS 15 AND 16 WITH NO CRACKS DETECTED AT THIS TIME. NOTE: ALL ABOVE STEP SIGNOFFS ARE FOR PARAGRAPH "A"  OF AVO15755 REV A. REMOVED THE NR 2 DOOR STOP FITTING AND FRAME PER AVO15755. STEP 10 REFERENCE AVO15755 REVISION A STEP 17 .THERE IS NO DEFLECTION NOTED ON THE #2 DTHAT CONNECTS TO THE DOOR STOP FITTING.
